Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Diagnosed with Grave's disease, have sporadic goiter on thyroid, excessive sweating, vomiting, exhaustion, pain during periods. Cause?

I was diagnosed with Grave s disease when I was 18. I have a sporadic goiter on my thyroid (that I still have). I had every test under the sun done. I still get tests periodically *every 6 months to test my thyroid. My TSH reading is usually 2.7-2.8 which my doctor says is good. I am 36 now and I have had severe menstrual cramps since I first got my period at 11. In the past 5 years I have begun sweating and vomiting during my period along with the usual pain. I have always had severe pain and have been prescribed anti-inflammatories, birth control pills etc. I have been to several doctors. Currently my doctor has me taking Vicoprophen along with 2 advil every 6 hours. It seems to help, but the sweating, vomiting, exhaustion, pain etc have gotten worse as I have gotten older. Why? I talk to some of my friends who tell me they have never had bad experiences with their periods? How come doctors do not know why when I have had ultrasounds and every exam posssible?
Asked On : Thu, 26 Jul 2012
Answers:  0 Views:  47 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor